Alert archive / Wisconsin / Tornado Warnings in 2022

Tornado Warning 14, NWS Milwaukee, WI

July 23, 2022Dodge County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 23, 2022, 10:08 PM CDT for Dodge County, Wisconsin. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 10:08 PM CDT (03:08 UTC)
Expired
Jul 23, 2022, 10:46 PM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Dodge County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 10:16 PM CDTTSTM WND GST 60Beaver Dam, WILARGE TREE LIMBS BLOWN DOWN. RELAYED VIA NBC 15 MADISON.
Jul 23, 10:27 PM CDTTSTM WND GST 601 Ne Horicon, WIMULTIPLE TREES DOWN. A LARGE ONE IN CITY PARK, ANOTHER IN PRIMARY CEMETERY. ONE FELL ON A PARKED VEHICLE ON A CITY STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3986 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

105 
WFUS53 KMKX 240308
TORMKX
WIC027-240400-
/O.NEW.KMKX.TO.W.0014.220724T0308Z-220724T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1008 PM CDT Sat Jul 23 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Central Dodge County in southeastern Wisconsin...

* Until 1100 PM CDT.
    
* At 1007 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Beaver Dam, moving southeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Beaver Dam, Hartford, Mayville, Horicon, Juneau, Theresa,
  Hustisford, Iron Ridge, Burnett, Rubicon, Fox Lake, Woodland,
  Neosho, Kekoskee, Atwater, Astico, South Beaver Dam, Minnesota
  Junction and Leipsig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4352 8840 4337 8840 4337 8842 4320 8842
      4320 8844 4346 8901 4349 8901 4363 8891
TIME...MOT...LOC 0307Z 298DEG 26KT 4352 8887 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

STUMPF
2 follow-up statements
013 
WWUS53 KMKX 240336
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1036 PM CDT Sat Jul 23 2022

WIC027-240400-
/O.CON.KMKX.TO.W.0014.000000T0000Z-220724T0400Z/
Dodge WI-
1036 PM CDT Sat Jul 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN DODGE COUNTY...
    
At 1036 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Horicon, moving southeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hartford, Mayville, Horicon, Juneau, Theresa, Hustisford, Iron Ridge,
Burnett, Rubicon, Woodland, Neosho, Kekoskee and Minnesota Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4352 8840 4337 8840 4337 8842 4326 8842
      4326 8843 4337 8866 4343 8876 4358 8868
TIME...MOT...LOC 0336Z 298DEG 26KT 4342 8861 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

STUMPF
192 
WWUS53 KMKX 240346
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1046 PM CDT Sat Jul 23 2022

WIC027-240356-
/O.CAN.KMKX.TO.W.0014.000000T0000Z-220724T0400Z/
Dodge WI-
1046 PM CDT Sat Jul 23 2022

...THE TORNADO WARNING FOR NORTHEASTERN DODGE COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Dodge County until 11 PM. 

LAT...LON 4352 8840 4337 8840 4337 8842 4326 8842
      4326 8843 4337 8866 4343 8876 4358 8868
TIME...MOT...LOC 0343Z 298DEG 26KT 4338 8852 

$$

STUMPF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 23, 9:47 PM CDT, 21 minutes earlier.

Area forecast discussion, Jul 23, 9:47 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
947 PM CDT Sat Jul 23 2022

.UPDATE...
(Issued 947 PM CDT Sat Jul 23 2022)

Behind the first round of storms additional convection is firing
up with the 850-700mb warm air advection and associated lift with
the 850 jet ahead will continue thunderstorm chances across the
area. With 1000-3000 J/kg of MUCAPE, 45-55 knots of 0-6km shear,
and precipitable water values around 2 inches. Severe storms with
large hail and gusty winds along with heavy rainfall will remain
possible overnight. There is still the chance for an isolated
tornado with SRH values highest in the western half of the CWA.
Storms will diminish as the front moves through Sunday morning.

RAH

&&

.SHORT TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Tonight and Sunday:

All of the focus is on how the severe event unfolds this afternoon
and evening. Things are still looking on track and we're expecting
to get put into a watch in the next hour or so. Here are the
latest thoughts.

Latest mesoanalysis shows a multicell cluster of storms in
southeast MN/north central IA which have formed along the nose of
a 6000 J/kg SBCAPE axis that arcs from that area down into
northwest IL. These storms have at times had some rotation with
them, but things haven't organized quite yet into well developed
system. The expectation is that these storms are the focus for
what will develop into a line and then roll through southern
Wisconsin late this afternoon on into tonight.

The 23.18z RAP (and previous runs) have had a good handle on the
current situation and have been fairly consistent with the picture
it paints for this afternoon/evening. The expectation is that
stronger low level flow will kick in over the next couple of
hours, which will help advect the surface/low level warm front
northward from its current position on up into southern Wisconsin.
By 24.00z tonight, the warm front is expected to align from near
La Crosse east toward the Dells and then dropping southeast toward
northeast IL. Deep layer 0-6km shear is already decent and in
place due to some 35-45kt winds in place at 500mb. Low level wind
shear is expected to increase through the evening hours as the low
level jet strengthens out of the southwest. 0-1km wind shear is in
a bit of lull over southern WI at the moment, but 0-3km is okay at
25-30kts out of the west-northwest. Again, that is forecast to
increase as the storms arrive into southern Wisconsin this evening
which will lead to a better environment for mesovort production if
the QLCS is at it's peak intensity.

What could lead to this possibly not happening? Well, there's some
high level anvil blowoff from the current convection in MN/IA that
has lead to temperatures being a bit 'cooler' in that area.
However, with the LLJ cranking up and feeding into the storms, it
doesn't look like that will affect things much. Other than that,
there's not much to say this won't happen. If anything, it's just
a matter of where it goes. The past few runs of the HRRR have come
in line with our thinking here that the complex will start off
going east but then will follow the better instability to its
southwest and dig southeast through southeast WI toward the
evening. Some of the other CAMS/NAM-nest have hinted at more of a
direct east propagation as a result of it pushing the warm
front way further north.

Once the complex gets a bit organized, it is expected to
accelerate across southern WI. The main thing we'll be watching
for with mesovort development is if the line can keep up with its
outflow. Also, the HRRR has been showing a 'tag line' of weaker
convection leading into the line which could highlight the warm
front and where there would be a higher potential for mesovort
development.

Otherwise, beyond the main show there does look to be a period of
more unorganzied convection occurring across southern WI due to
the low level jet remaining strong and out of the southwest
overnight. This could lead to some heavy rainfall and localized
flash flooding with PWs up around 2". This show should come to an
end tomorrow morning as the cold front pushes in.

Sunday through Sunday night:

Cold front will be shifting off to the southeast. Some lingering
showers or storms may still be in the area at the outset before
trending out of SE WI but the bulk should have shifted out of the
area. Otherwise cool and dry advection will get underway ahead of
high pressure working in from the west.

Halbach

&&

.LONG TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Monday through Tuesday:

Quiet weather pattern will continue this period with low level
thermal trough dominating for Monday. We will start to see a warm
air advection regime take hold later Monday night with low level
warm axis becoming established for Tuesday.

Tuesday night through Wednesday:

The next weather maker arrives Tuesday night as a mid level wave
combined with a surface boundary generate the potential for more
showers/thunderstorms. The best chance will be in the west late
with the chances expanding across the remainder of the area on
Wednesday.

Thursday through Saturday:

A generally quiet period is expected once again with high pressure
gradually working into the area.

Halbach

&&

.AVIATION...
(Issued 947 PM CDT Sat Jul 23 2022)

Thunderstorm chances will continue through the overnight with the
potential for a few severe storms with strong winds and large hail
possible. IFR to MVFR conditions will be possible with any storm
due to lower ceilings and visibilities due to heavy rainfall.

Storms will clear with the front Sunday morning as winds shift to
the northwest. As the front moves through we could see a period of
MVFR ceilings around 1500 feet before they clear out for the
afternoon.

RAH

&&

.MARINE...
(Issued 254 PM CDT Sat Jul 23 2022)

Main concern is with the potential for a squall line with intense
winds rolling across the lake this evening. The southern to
central half of the lake is the most likely area to see these
potentially high winds. Otherwise, winds are expected to swing
around to the northwest behind the cold front that passes tonight.

Halbach

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 9:53 PM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Sat Jul 23 2022

WIZ046-047-051-052-056>060-062>072-250300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will continue overnight into early Sunday
morning before the front moves through. Severe storms will remain
possible with 60 mph winds and quarter size hail as the main
hazards. Locally heavy rainfall from storms may cause flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

LMZ643>646-250300-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Storms remain possible overnight with the potential for severe
storms producing 50 knot winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-250300-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Storms remain possible overnight with the potential for severe
storms producing 50 knot winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 23, 8:23 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     2 WSW NORTH BAY         42.76N 87.82W
07/23/2022  M48 MPH          RACINE             WI   ASOS

            BATTEN AIRPORT IN RACINE.

&&

MRC
Local storm report, Jul 23, 8:30 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             4 E EDGERTON            42.83N 88.99W
07/23/2022  M1.00 INCH       ROCK               WI   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

MRC
Local storm report, Jul 23, 8:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             1 ESE ELKHORN           42.67N 88.53W
07/23/2022  M0.75 INCH       WALWORTH           WI   TRAINED SPOTTER

&&

MRC
Special weather statement, Jul 23, 9:27 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
927 PM CDT Sat Jul 23 2022

WIZ051-052-240300-
Sheboygan WI-Fond Du Lac WI-
927 PM CDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northeastern Fond du
Lac and northwestern Sheboygan Counties through 1000 PM CDT...

At 926 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Fond Du Lac, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fond Du Lac, North Fond Du Lac, Oakfield, Rosendale, Southern Lake
Winnebago, Taycheedah, Lamartine, Greenbush, Eldorado, Eden, Mount
Calvary, St. Cloud, Glenbeulah, Van Dyne, Peebles, Pipe, Lagoda,
Calvary, Marytown and Town of Forest.

People attending The Fond du Lac County Fair  should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4389 8816 4389 8805 4366 8805 4370 8868
      4390 8868 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0226Z 271DEG 39KT 4380 8847

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ANDERSON
Local storm report, Jul 23, 9:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND GST     2 W MARKESAN            43.71N 89.04W
07/23/2022  E60 MPH          GREEN LAKE         WI   LAW ENFORCEMENT

            TRAINED SPOTTER LAW ENFORCEMENT REPORT. PEA
            SIZE HAIL.

&&

MRC
Local storm report, Jul 23, 9:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 E EDGERTON            42.84N 89.03W
07/23/2022  M2.00 INCH       ROCK               WI   PUBLIC

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:05 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 23, 7:08 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha59 min
Jul 23, 7:17 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth73 min
Jul 23, 8:17 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth56 min
Jul 23, 9:20 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette40 min
Jul 23, 9:27 PM CDTSpecial Weather StatementMKXFond du Lac33 min
Jul 23, 9:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake51 min
Jul 23, 9:56 PM CDTSpecial Marine WarningMKX94 min
Jul 23, 10:08 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington52 min
Jul 23, 10:27 PM CDTSpecial Marine WarningMKX63 min
Jul 23, 10:37 PM CDTSevere Thunderstorm WarningMKXOzaukee38 min
Jul 23, 10:48 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington57 min
Jul 23, 10:54 PM CDTSpecial Marine WarningMKX96 min
Jul 23, 11:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Washington, Waukesha63 min
Jul 23, 11:15 PM CDTSpecial Marine WarningMKX90 min
Jul 23, 11:17 PM CDTAreal Flood AdvisoryMKXDodge, Ozaukee, Washington3 hr
Jul 23, 11:40 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jul 24, 12:10 AM CDTSpecial Marine WarningMKX95 min
Jul 24, 12:11 AM CDTSpecial Weather StatementMKXSheboygan49 min
Jul 24, 12:43 AM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk62 min
Jul 24, 12:49 AM CDTSpecial Marine WarningMKX26 min
Jul 24, 12:57 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk48 min
Jul 24, 1:27 AM CDTSpecial Weather StatementMKXOzaukee33 min
Jul 24, 1:31 AM CDTSpecial Marine WarningMKX89 min
Jul 24, 1:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk40 min
Jul 24, 1:35 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette, Rock55 min
Jul 24, 1:45 AM CDTSevere Thunderstorm WarningMKXSauk45 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington42 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth, Waukesha42 min
Jul 24, 2:07 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Green Lake, Marquette53 min
Jul 24, 2:19 AM CDTSpecial Marine WarningMKX116 min
Jul 24, 2:21 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk39 min
Jul 24, 2:26 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan27 min
Jul 24, 2:27 AM CDTSpecial Weather StatementMKXSheboygan33 min
Jul 24, 2:29 AM CDTSpecial Weather StatementMKXOzaukee, Washington46 min
Jul 24, 2:35 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington19 min
Jul 24, 2:41 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha55 min
Jul 24, 2:49 AM CDTSpecial Marine WarningMKX56 min
Jul 24, 2:57 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington63 min
Jul 24, 4:11 AM CDTSpecial Marine WarningMKX76 min

Nearby

Tornado Warnings in Wisconsin, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.